MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.100611

Медицинская библиотека · Cureus · 2026

Pregabalin Toxicity in Kidney Failure: A Medication Error With Neurological Consequences.

Selway Adam G, Roffey Shea, Brown Anthony F, Taylor Maddison, Del Mar Peter

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We present a case of pregabalin toxicity in a 50-year-old dialysis-dependent female, who presented with a one-day history of progressive weakness, lethargy, and gait disturbance. They were successfully treated with haemodialysis. The case is notable for the atypical toxidrome seen in kidney failure, which occurred after a community pharmacy error led to a single twelvefold-increased dose. It also demonstrates the role of the emergency department pharmacist, who was crucial in identifying the medication error. The report emphasises the importance of careful medication reconciliation, especially in patients with kidney failure. It also highlights the importance of considering gabapentinoid toxicity in any patient who presents with new, unexplained neurological symptoms.

Для цитирования: Selway Adam G, Roffey Shea, Brown Anthony F, Taylor Maddison, Del Mar Peter. Pregabalin Toxicity in Kidney Failure: A Medication Error With Neurological Consequences.. Cureus. 2026. DOI: 10.7759/cureus.100611.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.